# SDR UIEA2010062400033

- Difficulty date: June 24, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 100,337 hours, 20,810 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fan Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION IN HKG, MAINTENANCE FOUND DAMAGE TO THE NR 2 ENGINE RT FAN COWL DENT DAMAGE, BELOW THE SERVICE OIL DOOR (REF FIGURE 1).  DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS; SCHEDULE REPEAT INSPECTIONS AT EVERY 25 FC AND PERMANENT REPAIR PRIOR TO OR AT THE NEXT C CHECK AFTER PART 1.
